# SDR IPXA09556838

- Difficulty date: June 30, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N34006
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING OUTBOARD MAIN FLAP UPPER INBOARD SKIN PANEL HAS 4 EA SMALL GOUGES IN EXISTING REPAIR.  LOCATED AT STA 419.5 - 424.5, 2.75 INCHES AFT OF PANEL'S FORWARD EDGE.  CONTACT AT ON SITE ENGINEERING AS REQUIRED PER APPENDIX C, STEP E.  DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 57-53-01 FIG 101.  REMOVE EXISTING REPAIR IAW SRM 51-70-10-2R4 FIG 201.  FAB REPAIR PARTS AND BONDED REPAIR PARTS PER SRM 51-70-10-2R4 FIG 201 AND EAR DISPOSITION 42564570010.
